# SDR SWAA2022013032620

- Difficulty date: August 9, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,907 hours, 20,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE IRSS 140 CLIP ATTACH ED TO UPPER END OF VERTICAL STIFFNER IS CRACKED IN R ADIUS / REMOVED AND INSTALLED NEW LH WING INBD TRAILING EDGE IRSS 140 CLTD ATTACHED TO UPPER END OF VERT STIFFNE R BOEING DWG# 115A2000; REV- AND B737-700 SRM 51-40- 02-0G-0; STEP 7 A(1-6)
